# SDR SCNA20250909372

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-800
- Aircraft serial: 39951
- Aircraft time: 31,840 hours, 10,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIP BY ROW 12 DEF SIDE RAISED UP DURING CRUISE CREATING TRIPPING HAZARD. CARPET ON FLOOR ALSO RAISED UP. GOES BACK DOWN ON GROUND	REMOVED AND REPLACED ROW 12 DEF PHOTOLUMINESCENT STRIP AND ADHESIVE AND REPLACED CARPET RAPE REF AMM 33-51-15. OKAY FOR SERVICE.
